# SDR ABXA060094

- Difficulty date: February 14, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- Aircraft time: 59,088 hours, 63,391 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Door
- Part number: 5910103096
- Condition: Cracked
- Location: Aft Prss Blkhd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER AT RIGHT UPPER AFT, AFT PRESSURE BULKHEAD DOOR CORNER HAD A .875 INCH RADIAL CRACK.  REPAIRED AREA IAW REA D953-53267MR.
